# SDR ASOA2012080302033

- Difficulty date: July 31, 2012
- Submitted: August 3, 2012
- Operation: Air carrier
- Aircraft: N976EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7601
- Aircraft time: 22,965 hours, 20,780 cycles
- Engine: Ge CF343B1
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Bpsu
- Part number: 855D10015
- Part serial: 2255
- Condition: Failed
- Location: Te Flaps
- Part time: 986,928 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, FLAPS FAILED AT 8 DEGREES. COMPLIED WITH QRH.  EMERGENCY DECLARED, ACFT RETURNED TO DEPARTURE.  R & R RT BPSU IAW AMM 27-51-10.   R & R FECU IAW AMM 27-51-05. OPS CHECKED GOOD
